# SDR UIEA2020113002472

- Difficulty date: November 29, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,072 hours, 20,535 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Pneumatic System
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATIC FUNCTION INOPERABLE.  ENTERED INTO DMI NR 138661, IAW MEL 49-11-01-01, CAT C.  PERFORMED OPERATIONAL CHECK, NO FAULTS NOTED AT THIS TIME.  THIS CLEARS DMI 138661.
